# SDR ABXA9600166

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5910465501
- Condition: Corroded
- Location: Xrs 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A DOUBLER AT XRS 58.0 ON THE LEFT WING LOWER SURFACE CORRODED AND BLENDED OUT OF SRM LIMITS.  REPLACED DOUBLER IAW DC-9 SRM 51-30-4, 51-30-5 AND REPAIRED FASTENER HOLES IAW ABX REA D957-12559.
